LEWIS INSTITUTE TAE PARK MID-SOUTH TKD ASSOCIATION
18TH ANNUAL NATIONAL & INTERNATIONAL SEMINAR, COLOR-BELT & BLACK-BELT TESTING
APRIL 10TH & 11TH 2020
McCRAKEN COUNTY HIGH SCHOOL
PADUCAH, KENTUCKY U.S.A.
THIS YEAR’S FOCUS: TAKING TAE PARK TAE KWON DO INTO THE DAWN OF THE NEXT DECADE & BEYOND
SPECIAL GUEST: GRAND MASTER TAE ZEE PARK
9TH DEGREE BLACK-BELT
12 TIME NATIONAL & WORLD CHAMPION
PRESIDENT AND FOUNDER TAE PARK TAE KWON DO OF THE UNITED STATES OF AMERICA
ALSO IN ATTENDANCE: GRAND MASTER RICHARD WARREN
VICE-PRESIDENT OF TAE PARK TAE KWON DO & PRESIDENT OF WORLD CLASS TAE KWON DO
THERE WILL ALSO BE IN ATTENDANCE SEVERAL DISTINGUISHED SPECIAL GUEST AND JUDGES
SEMINAR DIRECTOR & HOST
JUNIOR GRAND MASTER DENNIS LEWIS
PRESIDENT OF LEWIS INSTITUTE TAE PARK MID-SOUTH TKD ASSOCIATION
VICE-PRESIDENT OF WORLD CLASS TAE KWON DO
ASSISTANT SEMINAR DIRECTOR & HOST
MASTER TERRY WARMATH
PRESIDENT OF WARMATH INSTITUTE
MEMBER OF MID-SOUTH TKD ASSOCIATION
ALONG WITH OUR VERY DISTINGUISHED SPECIAL GUEST GRAND MASTER TAE ZEE PARK AND GRAND MASTER RICHARD WARREN THERE WILL ALSO BE A HOST OF SEVERAL GRAND MASTERS, JUNIOR GRAND MASTERS, SENIOR MASTERS, AND MASTERS PRESENT AT THIS GREAT EVENT.
Note: The cost of the seminar package once again is only $70.00 per student which includes 5 authorized and approved Tae Park Tae Kwon Do Boards and a Certificate Of Participation included with the cost. The boards can be picked up at the seminar.
Special Note: We are going to once again use a modified system this year. Basic classes will consist of White Belt thru Green Belt and Advanced classes will consist of Blue, Red, and Black-Belts. This works best for us and it just makes everything simple for the students and instructors. There will also be some Seminar Specialty Singular Classes and some Rotating Classes that will be occurring at the same time. I am asking everyone to PLEASE BE FLEXIBLE.
Note: All profits from The Lewis Institute Seminar, Junior Grand Master Lewis And Grand Master Tae Zee Park will DONATE TO WORLD CLASS TAE KWON DO our non-profit organization.
Schedule Of Events:
Friday April 10th, 2020
8:00 a. m.——-7:00 p. m. (11 hours)
8:00 a. m.—–8:45 a. m.——–At the door registration, board pickup, and distribution. The boards can be picked up from Master Betty Henderson at The McCraken County High School in Paducah, Kentucky.
9:00 a. m.—–10:00 a. m.———Grand Master Tae Zee Park Teaching To All Master Instructors In A Special Area( 1 hr.)
9:00 a. m.——-Unlimited——–Grand Master Richard Warren Will Start Intense Interview With Possible Master Instructors Testing.
Note: This is tentative depending on if Sa Bum Nim allows Master Instructors Testing either in Tennessee, Kentucky, Michigan or anywhere else in the country if Sa Bum Nim approves it.
9:00 a. m.—–10:00 a. m.———Grand Master Lynn Bernard will lead Basic Pattern & Basic Kicking(Whole Group 45 mins.)
Note: Mr. Daniel Arguera will lead Exercises(15 mins.)
10:00 a. m.———11:00 a. m.——–Grand Master Richard Warren Teaching Several Topics To The Whole Group(1 hr.)
11:00 a. m.———-12:00 noon——-Grand Master Lynn Bernard——-Teaching Advanced Proper Round House Kicking To All Black-Belts(1 hr.)
11:00 a. m.———12:00 noon——Master Valarie Lucas & Master Patricia Ramos——Will teach all color-belts The Proper Way To Use The Strike Meter(1 hr.)
12:00 noon—-1:00 p. m.———-Lunch
1:00 p. m.—-5:00 p. m.———Masters, Senior Masters, Junior Grand Masters And Grand Master Instructors Teaching
Note: On Friday April 10th, 2020 each rotating group will have various time periods. Parents are welcomed and can be included in each Group Session. We will have about 2-3 minutes to change classes and please try to stay on schedule but please be understanding if a student has to go to the bathroom or is sick, etc., etc. Please do not punish the student with push-ups, insensitive rude comments, etc., etc.
Note: If a particular instructor is teaching please do not INTERRUPT, MEDDLE, OR BOTHER THE INSTRUCTOR. Please let the instructor teach his or her respective class.
Note: Please do not go up to anyone else’s student criticizing or telling them to do this or that especially when it comes to TECHNIQUE, FORMS, etc., etc. If there are concerns about someone else’s student or students please talk to THEIR INSTRUCTOR AND NOT TO THE STUDENT.
Note: When a Lewis Institute staff member comes into your class and tells you that it is TIME TO ROTATE please be courteous and get ready to rotate. Do not wave the staff member off and just continue to keep talking. This throws the whole seminar off of schedule. WHEN IT IS TIME TO ROTATE THEN IT IS TIME TO ROTATE. Also I am asking everyone to please be FLEXIBLE.
Note: From 1 p. m. until 1:30 p. m. Mrs Lauren Carr will come and talk to everyone about Drug & Substance Abuse and about The Dangers Of Vaping (30 mins.)
1.Grand Master Lynn Bernard——-Advanced 1 inch Kicking Drill 1st, 2nd, 3rd Dans only . (40 mins.)
Note: This is a Specialty Class and will not rotate. After Grand Master Bernard’s Class then we can filter the black-belts into the remaining rotating advanced classes.
2.Master John Sanderson & Mr. Daniel Arguera——Basic TKD Focus Used When Doing Forms(30 mins.)
3.Senior Master Brian Anderson———-Advanced TKD Defense Against A Gun & Knife(1 hr. 10 mins.)
4.Master Scott Oring————————-Advanced Front Kick/Knife Hand Strike For Breaking. Also Jumping Kicks.
Note: On Jumping Kicks—-ALL STUDENTS MUST WEAR HEAD GEAR FOR SAFETY PURPOSES MANDATORY(1 hr. 10 mins.)
5.Master Jessica Illiff & Master Sherri Benedict—–Basic TKD Focus(30 mins.)
6.Senior Master Constance Ensing———-Basic TKD History(30 mins.)
7.Master Aaron Lindstrom, Mr. Marcus King & Mr. Gregory Gartland——-Basic Roundhouse Kick Using Targets To The Stomach(30 mins.)
8.Master Rodney Bean & Mr. Connie Elam & Dr. Rudy Triana——-Basic TKD Techniques In Street Clothes(30 mins.
9.Master Terry Warmath, Master Bruce Park Jr. , Mr. Christopher Bell—–Basic One-Step Sparring And Quickly Changing To Exercise Free Sparring(30 mins)
10.Master Rachel Harshbarger & Master Terry King——- Basic TKD Children’s & Women Self-Defense(30 mins)
4:30 p. m.——–4:45 p. m.———-Exercise & Cool Down——Grand Master Lynn Bernard(15 mins.)
4:45 p. m.————–5:15 p.m.———-Certificates(30 mins.)
6:00 p. m.—–8:00 p. m.—-Possible Master Instructors Testing(2 hrs.)
Note: If Sa Bum Nim approves Master Instructors Testing then it will take place in a Special Area. This will be a CLOSED TESTING and Sa Bum Nim and Grand Master Warren will select and approve the judges.
8:30 p. m.———–Midnight—–Masters Conference——–This will consist of various topics and discussions with Sa Bum Nim. This conference will be conducted by Grand Master Warren. The Masters Conference will take place at The Drury Inn in the meeting room. Refreshments will be served.
Note: This is for Master Instructor Only.
Note: Please give Sa Bum Nim & Grand Master Warren your undivided attention and please NO SIDE BAR CONVERSATIONS.
Saturday April 11th, 2020 Schedule Of Events:
8:00 a. m.——–7:30 p. m.———–11 hrs.30 mins.)
8:00 a. m.——–Unlimited Time———- Grand Master Warren will continue intense interview with Possible New & Current Master Instructor Candidates
8:00 a. m.—-8:30 a. m.——Grand Master Lynn Bernard will lead exercises(Whole Group 30 mins.)
8:30 a. m.—9:30 a. m.——–Grand Master Tae Zee Park Teaching To All Masters (1 hr.)
8:30 a. m.–9:30 a. m.———Grand Master Richard Warren Teaching To All Students Whole Group (1 hr.)
9:30 a. m.—-11:00 a. m.—— Master Valarie Lucas & Master Patricia Ramos——All Black-Belts Using The Strike Meter To Measure Technique, Power, And Skill(1 hr. 30 mins.)
9:30 a. m.—–11:00 a. m.—– Master Terry King, Mr. Mark Land & Mr. Curtis Ford——- Color-Belts Using Targets, Kicking Pads, etc., etc.(1 hr. 30 mins.)
11:00 a. m.—-12:00 noon——Master Betty Henderson & Ms. Amanda Spicer Will Discuss—–The Awareness And Topic Of Human Trafficking & Kidnapping( Whole Group 1 hr.)
12:00 noon—–1 p. m.——–Lunch
1:00 p. m.—-3:15 p. m.——–Masters, Senior Masters, Junior Grand Masters & Instructors Teaching
1.Master Huong Tran & Master Don Ross——– All Black-Belts Practical One-Step Sparring(45 min..)
Note: This is a Specialty Class And Will Not Rotate. After This Class We Can Filter The Black-Belts With The Remaining Advanced Classes
2.Senior Master Peter May & Master Bruce Park Jr.—-Basic Technique Within Your Technique & Learning How To Make Your Technique More Devastating(45 min.)
3.Master Randy Wrona & Master Larry Arthur—–Advanced TKD Self-Defense And Belt Self-Defense(30 mins.)
4.Senior Master Mike Huff——-Basic Teaching Older Students 50 years old & above— How To Stretch When They Are Injured Pull Muscles, Back Problems, etc., etc.(45 mins)
5.Junior Grand Master James Rodgers—-Advanced 2 on 1 Free Fighting(30 mins.)
6.Master Brian Anderson & Master Rodney Bean——-Advanced One-Step & Introduction To 2 Step Sparring(30 mins.)
7.From 2:30 p. m.——3:00 p. m.——–Dr. Rudy Triana & Dr. Bradley Mutchler will dicsuss what To Do In The Event Of Suddenly Choking(Whole Group 30 mins.)
Note: All Color Belts Will Be dismissed At This Time After The Class
8.From 3:00 p.m.—–3:45 p. m.——–Question & Answer Session For All 1st, 2nd, 3rd Dan Black-Belts. These questions and answers will be directed to All Senior Masters, Junior Grand Masters And Grand Master Instructors(45 mins.)
Note: This question and answer session will be conducted by Junior Grand Master Lewis. Grand Master Park and Grand Master Warren will have THE LAST SAY.
4:30 p. m.——-6:30 p. m.——-Lewis Institute Tae Park National Color-Belt, Black-Belt Testing Begins(2 hrs.)
6:30 p. m.——7:00 p. m.——–Gifts & Acknowledgements(30 mins.)
7:00 p. m.——-Midnight——-Dinner & Party
Note: The party will be held at The McCraken County High School Cafeteria
Note: WE ARE ASKING THAT EVERYONE GIVE A $5 DONATION TO OFFSET SOME OF THE EXPENSE FOR THE FOOD.
Note: Children 5 years old and younger is free.
Note: Absolutely No Alcohol & Tobacco Products Please——Cigarettes, Chewing Tobacco, etc., etc.
The seminar package is $70 PER STUDENT
Note: The Seminar Package will include 5 approved Tae Park TKD Boards And A Certificate Of Participation At This Great Event. The boards can be received from Tae Park Products and can be picked up from Master Betty Henderson on April 10th, 2020 from 8:00 a. m.—–8:45 a. m. at The McCraken County High School. Tae Park Products will donate $1 from every board sale to WCTKD, INC. our non-profit organization in order to help individuals and students for Possible Travel And Academic Scholarship Support. Also as a added bonus all proceeds from the Lewis Institute Tae Park Seminar will be donated to WCTKD BY JUNIOR GRAND MASTER LEWIS AND GRAND MASTER TAE ZEE PARK.
Please make all checks payable to Dennis Lewis–Taekwondo
Please mail all checks and seminar applications by April 1st, 2020 to:
Master Betty Henderson
South Fulton, Tn. 38257
Note: The seminar applications and medical release forms can be found on my website:www.midsouthtkd.com
Note: Seminar Applications will be accepted AT THE DOOR AT THE McCRAKEN COUNTY HIGH SCHOOL AT THE DAY OF THE EVENT, SO PLEASE EVERYONE COME AND ENJOY.
Note: Also if you have any students that you would like to test at the seminar, YOUR STUDENTS ARE MORE THAN WELCOME TO TEST DOWN HERE. Please let me know by March 31st in order for us to put them on the Judges List. If you have anyone testing for 3rd Dan and above make sure that you let Grand Master Park and Grand Master Warren know about it.
Also if there are any questions please call Junior Grand Master Lewis ANYTIME at:
Thank you very much,
Junior Grand Master Lewis
International Seminar Director & Host
Master Terry Warmath
Assistant Seminar Director & Host
Note: This event is for Tae Park TKD members only.